Hello as most of you know I am on methadone and have been for 2 yrs, I have an awful time with my stomach and its sick in morning ( no I am not pregnant). I was talking to a nurse today and she said that I should ask my doctor about Phenergan but when I called clinic and said they told me it was on the do not take list. I then ask why if it would cause a false positive for benzo or because like soma it to od on methadone with that and she would not tell me so I was wondering if any of you may know anything, I am just wanting to find something that will help my tummy. I eat zantac like crazy 3 or 4 150mg a day. But anywho I hope everyone is well take care stay strong and God Bless.
Phenergan is an antihistamine & is quite sedating so they may be concerned with undue respiratory depression, (insufficient breathing), if taken in combination with meth. You may well have found it too sedating to be practical for day-time use anyway.
Metoclopramide , (Maxolon or Reglan) is a safe anti-emetic for short term use with minimal side effects.
I know it's tempting to load up on the Zantac but like everything, continuously suppressing the production of stomach acid can cause rebound acidity or other digestive problems due to lack of acid, putting you in a negative feedback loop.
Sorry Hollie, I was trying to say that if you combine drugs that slow down the rate of breathing, there is a risk, particularly during sleep that the breathing rate may slow down to the point where the person may stop breathing.
This is what happened to the movie star Heath Ledger who reportedly combined opiates with sleeping pills & antihistamines.
What exactly are your stomach symptoms and what is your does of meth.? At one clinic I was on they used to sell Phenegrans to enhance the meth. I didn't find it too exciting.It could be from the methadone or an ulcer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.